# SDR UALA2012042002387

- Difficulty date: April 19, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 40,938 hours, 10,206 cycles
- Engine: Pwa PW4052
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Buss
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RTO AUTOBRAKES TRIPPED OFF DURING NR 2 ENG START PWR TRANSFER.  REPLACED LEFT AND RIGHT UTILITY BUSS RELAYS, RAN BOTH ENGINE & OPS CHECK GOOD WITH IMMEDIATE RESPONSE.  RETURN TO SERVICE.
